# SDR DALA2022062004301

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR26 TO FR26.1 BTW STR1L TO STR1R ON UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 599051-14 REVISION ORIGINAL MATCHES WITH ALL STEPS ON PRI ER/A 599051-14 REV. 0. EXISTING ALTERATION INSTALLED PER 2325-01059-01. (2282851)
